# SDR CALA2017030400525

- Difficulty date: March 4, 2017
- Submitted: March 5, 2017
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 53,990 hours, 19,135 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT NO LED INDICATOR LIGHT. REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERY AT FWD ATTENDANT STATION IAW MM 25-64-00-906-806.
